Advertisement

Positivity

, Volume 20, Issue 2, pp 283–294 | Cite as

On positive almost weak* Dunford–Pettis operators

  • Yang DengEmail author
  • Zili Chen
  • Niushan Gao
Article
  • 244 Downloads

Abstract

In this paper, we introduce the class of almost weak* Dunford–Pettis operators and give a characterization of this class of operators. We study its relation with the classes of weak* Dunford–Pettis operators and almost Dunford–Pettis operators, and its relation with the closely related classes of almost limited operators and L-weakly compact operators.

Keywords

Almost weak* Dunford–Pettis operators  Weak* Dunford–Pettis operators Almost weak Dunford–Pettis operators Almost Dunford–Pettis operators Almost limited operators L-Weakly operators 

Mathematics Subject Classification

Primary 47A05 Secondary 46B42 46B50 

References

  1. 1.
    Aliprantis, C.D., Burkinshaw, O.: Positive Operators. Springer, Dordrecht (2006)CrossRefzbMATHGoogle Scholar
  2. 2.
    Bouras, K., Moussa, M.: On the class of positive almost weak Dunford-Pettis operators. Positivity 17(3), 589–600 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Chen J., Chen Z., Ji G., Domination by positive weak* Dunford-Pettis operators on Banach lattices. (2013). arXiv:1311.2808 (preprint)
  4. 4.
    Chen, J., Chen, Z., Ji, G.: Almost limited sets in Banach lattices. J. Math. Anal. Appl. 412(1), 547–553 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Dodds, P., Fremlin, D.H.: Compact operators in Banach lattices. Isr. J. Math. 34(4), 287–320 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    El Kaddouri, A., Hmichane, J., Bouras, K., Moussa, M.: On the class of weak* Dunford-Pettis operators. Rendiconti del Circolo Matematico di Palermo 62(2), 261–265 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Kalton, N.J., Saab, P.: Ideal properties of regular operators between Banach lattices, Illinois. J. Math. 29(3), 382–400 (1985)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Meyer-Nieburg, P.: Banach Lattices Universitext. Springer, Berlin (1991)CrossRefGoogle Scholar
  9. 9.
    Schaefer, H.H.: Banach Lattices and Positive Operators. Springer, Berlin (1974)CrossRefzbMATHGoogle Scholar
  10. 10.
    Wnuk, W.: On the dual positive Schur property in Banach lattices. Positivity 17(3), 759–773 (2013)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.School of Mathematical SciencesSouth Jiaotong UniversityChengduChina

Personalised recommendations